# SDR AWXA200400137

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,435 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8-DAY CHECK A 3 INCH CRACK WAS FOUND IN FUSELAGE SKIN JUST AFT OF WING TO BODY FAIRING BETWEEN BS 727D AND 727 E, AT STR 23 LT.  MAINTENANCE CUT OUT DAMAGED SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01 FIG 202.
